Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Pins and needles sensation in hands, stiffness, weight gain, fluctuating temperature. Causes for symptoms?

I get pins and needles in both hands loss of strenght and stiffness in both hands i have picked up 6 kg of which i think is water as my diet has not changed to warrant a oick up in weight which also all appears to be around my middle ( waist area) my hands also go cold from time to time in fact my whole body is up and and down with temprature changes i have been refered to a doctor with suspect carpel tunnel syndrom can this cause all thes syptems ?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would like to suggest that in addition to clinical examination you should get your blood tested for following :-

1. Blood sugar levels(Fasting and PP).
2. Thyroid profile.
3. Lipid profile.
4. Kidney Function Test.

Clinical examination along with the reports of the above investigations will be helpful in planning your medical management.

I hope this is helpful to you.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor